| Model Number |
26616ACA |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a robotic laparoscopic prostatectomy, the endoscope's image was blurred and unfocused.It was exchanged with a new endoscope and the procedure was completed without further incident.The exchange resulted in a five-minute delay.There was no patient injury.Cross reference mdr: 9610617-2026-00311.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.Cross reference complaint id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).